We report herein two cases of cathinone intoxication. The first case is about a drug addict who was admitted to the emergency room after the injection of an unknown compound. He presented with tachycardia, palpitations, mydriasis, dyspnea, dizziness, headache and nausea. After leaving the hospital against medical advice, he returned the next day with police escort, presenting aggressiveness and agitation signs. One month later, he came one more time for sleeping disorders, hallucinations and anxiety. He was finally transferred for his 21st detoxification treatment. The second case concerns a man who was wandering the streets and triedto escape when police officers called him. He confessed the snorting of n-ethylpentedrone and was admitted with severe agitation including delusion of persecution, tachycardia, mydriasis and fever. Because of his renal failure, rhabdomyolysis and metabolic acidosis, he was transferred to the ICU where he manifested worsening of the symptoms, turning into coma. He was intubated during 3 days before a complete resolution of the symptoms. A screening was performed by high resolution mass spectrometry followed by quantifications made by HPLC-DAD. In the first case, alpha-PHP was identified only during the first 2 admissions. However, as plenty of other psychotropic substances were also found, the cathinone alone could not be held directly responsible for the symptoms. In the second case, more than 2000 ng/mL of n-ethylpentedrone were found without any decrease in the next 17 hours, underlying the long half-life of this compound. Unlike the first case, symptoms could be clearly attributed to the cathinone. To conclude, cathinones can be found on the Belgian illicit drug market, with various routes of administration and clinical consequences. In these two case reports, some common points were observedinitially. However, one patient was finally able to leave the hospital without any treatment, whereas the otherwould most likely have died without intensive care.